# SDR AALA20110718TUL07

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 60,611 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD CENTER LINE INTERCOSTAL IS CRACKED IN BEND STATION 1309.  INSTALLED NEW INTERCOSTAL STATIONS 1287 TO 1309 PER AARD 51-10-00-5.
